I am an asthmatic patient whenever i have asthma attack i take foracort 200 rotacaps but after inhaling i feel like there is no power in my body my cant hold a glass i feel like sleepy up to 12 hours the condition remains like this.. what is the reason behind this can't understand plz help...
Like the answers? Chat privately with the doctor of your choice
Hello. They are sometimes the overdose or adverse reaction to your body in specific. You can undergo vamana karma or virechana karma once in Ayurveda centre. You can visit national institute of Ayurveda in jaipur for the needful. In respiratory distressed patients the nutrition does not reach all the cells causing the worsening of condition. Ayurveda treatment clears all such problems.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.